Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Class numbers and representations by ternary quadratic forms with congruence conditions
HTML articles powered by AMS MathViewer

by Kathrin Bringmann and Ben Kane HTML | PDF
Math. Comp. 91 (2022), 295-329 Request permission


In this paper, we are interested in the interplay between integral ternary quadratic forms and class numbers. This is partially motivated by a question of Petersson.
Similar Articles
Additional Information
  • Kathrin Bringmann
  • Affiliation: Department of Mathematics and Computer Science, University of Cologne, Weyertal 86–90, 50931 Cologne, Germany
  • MR Author ID: 774752
  • Email:
  • Ben Kane
  • Affiliation: Department of Mathematics, University of Hong Kong, Pokfulam, Hong Kong
  • MR Author ID: 789505
  • ORCID: 0000-0003-4074-7662
  • Email:
  • Received by editor(s): March 7, 2020
  • Received by editor(s) in revised form: January 28, 2021
  • Published electronically: September 7, 2021
  • Additional Notes: The first author was supported by the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No. 101001179). The research of the second author was supported by grants from the Research Grants Council of the Hong Kong SAR, China (project numbers HKU 17316416, 17301317 and 17303618)
  • © Copyright 2021 American Mathematical Society
  • Journal: Math. Comp. 91 (2022), 295-329
  • MSC (2020): Primary 11E20, 11Y99, 11E25, 11E41, 11F37
  • DOI:
  • MathSciNet review: 4350541